# SDR R61A2024032900134

- Difficulty date: March 5, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 LOWER SKIN FOUND CORRODED ON INNER DOUBLERAT WASTE BOX FR 87-88 STR27-28RH. MX REPAIRED IAW ETD2024-170-007370
